Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Quasisimilarity does not preserve the hyperlattice


Author: Domingo A. Herrero
Journal: Proc. Amer. Math. Soc. 65 (1977), 80-84
MSC: Primary 47A15
MathSciNet review: 0451004
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two quasisimilar nilpotent Hilbert space operators of order three can have nonisomorphic hyperinvariant subspace lattices.


References [Enhancements On Off] (What's this?)

  • [1] T. Andô and T. Sekiguchi, Hyperinvariant subspaces of a nilpotent operator (preprint).
  • [2] C. Apostol, R. G. Douglas and C. Foiaş, Quasisimilar models for nilpotent operators (to appear).
  • [3] J. Barría and D. A. Herrero, Closure of similarity orbits of nilpotent operators. II (preprint).
  • [4] Peter A. Fillmore, Notes on operator theory, Van Nostrand Reinhold Mathematical Studies, No. 30, Van Nostrand Reinhold Co., New York-London-Melbourne, 1970. MR 0257765
  • [5] P. A. Fillmore, Domingo A. Herrero, and W. E. Longstaff, The hyperinvariant subspace lattice of a linear transformation, Linear Algebra and Appl. 17 (1977), no. 2, 125–132. MR 0470707
  • [6] Ciprian Foiaş and Carl Pearcy, A model for quasinilpotent operators, Michigan Math. J. 21 (1974), 399–404 (1975). MR 0420307
  • [7] T. B. Hoover, Quasi-similarity of operators, Illinois J. Math. 16 (1972), 678–686. MR 0312304
  • [8] T. B. Hoover, Hyperinvariant subspaces for 𝑛-normal operators, Acta Sci. Math. (Szeged) 32 (1971), 109–119. MR 0308816
  • [9] Béla Sz.-Nagy and Ciprian Foiaș, Analyse harmonique des opérateurs de l’espace de Hilbert, Masson et Cie, Paris; Akadémiai Kiadó, Budapest, 1967 (French). MR 0225183
  • [10] L. R. Williams, Similarity invariants for a class of nilpotent operators, Acta Sci. Math. (Szeged) 38 (1976), no. 3–4, 423–428. MR 0430827

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15

Retrieve articles in all journals with MSC: 47A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0451004-1
Keywords: Hyperinvariant subspace lattice, Jordan operator, nilpotent operator, quassimilarity
Article copyright: © Copyright 1977 American Mathematical Society